# SDR 2020FA0000564

- Difficulty date: November 15, 2020
- Submitted: December 29, 2020
- Operation: General aviation
- Aircraft: N185DV
- Make and model: Cessna A185F
- Aircraft serial: 18502933
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Carry Through
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CABIN HEADLINER WAS REMOVED FOR MAINTENANCE.  AFTER REMOVAL, SEVERE INTERGRANULAR CORROSION WAS FOUND ON THE CARRY THROUGH SPAR.  THIS RENDERED THE SPAR UNAIRWORTHY AND HAS TO BE REPLACED.  AFTER FURTHER INVESTIGATION, IT WAS DISCOVERED THERE WAS CORROSION THROUGHOUT THE UPPER CABIN STRUCTURE.  THIS CORROSION WAS ONLY IN AREAS THAT WERE IN CONTACT WITH THE HEADLINER.  AFTER CALLING THE UPHOLSTERY SHOP, WE WERE INFORMED THIS WAS NOT AN ISOLATED CASE.
